is this a common side effect? I know fatigue is a known side effect - which she's experiencing as well. Any alternative med suggestions, as well as suggested ADHD support groups?
Tiredness does appear to be a side effect, but some reviewers are saying that the patient actually lost weight.
Usually it is hard to keep weight on ADHD kids being treated with stimulants. There are many alternatives for medications. Try the CHADD website. Children and Adults with ADD. CHADD.org It is an excellent web resource. They have live chat and they probably can tell you about support groups in your area if you search the site.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - My 6 year old daughter's dr just prescribed vyvanse for her adhd yesterday, I gave it?
Posted 1 Apr 2010 • 2 answers
Posted 19 Feb 2011 • 2 answers
Posted 17 Nov 2011 • 2 answers
Posted 25 Apr 2013 • 2 answers
Posted 14 Feb 2015 • 3 answers